Permutations, cycles and the pattern 2--13.

Parviainen, Robert

The Electronic Journal of Combinatorics [electronic only] (2006)

  • Volume: 13, Issue: 1, page Research paper R111, 13 p.-Research paper R111, 13 p.
  • ISSN: 1077-8926

How to cite

top

Parviainen, Robert. "Permutations, cycles and the pattern 2--13.." The Electronic Journal of Combinatorics [electronic only] 13.1 (2006): Research paper R111, 13 p.-Research paper R111, 13 p.. <http://eudml.org/doc/127561>.

@article{Parviainen2006,
author = {Parviainen, Robert},
journal = {The Electronic Journal of Combinatorics [electronic only]},
language = {eng},
number = {1},
pages = {Research paper R111, 13 p.-Research paper R111, 13 p.},
publisher = {Prof. André Kündgen, Deptartment of Mathematics, California State University San Marcos, San Marcos},
title = {Permutations, cycles and the pattern 2--13.},
url = {http://eudml.org/doc/127561},
volume = {13},
year = {2006},
}

TY - JOUR
AU - Parviainen, Robert
TI - Permutations, cycles and the pattern 2--13.
JO - The Electronic Journal of Combinatorics [electronic only]
PY - 2006
PB - Prof. André Kündgen, Deptartment of Mathematics, California State University San Marcos, San Marcos
VL - 13
IS - 1
SP - Research paper R111, 13 p.
EP - Research paper R111, 13 p.
LA - eng
UR - http://eudml.org/doc/127561
ER -

NotesEmbed ?

top

You must be logged in to post comments.